It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi Missy, I may not be 100% correct when I said the liver affects the creatine levels, but was "definitely" told by my doctor that using statin style medications can sometimes impact on the creatine levels in your muscles. Most people are unaffected; however some have severe muscle aches and loss of strength, especially in the leg muscles. I took lipitor 40 mgs for 2 months and immediately noticed legs pains so reduced to 20 mgs per day for last 4 months. Still feel my strength and stamina is reduced dramatically and suffer from calf muscle aches, at nights especially. I have currently stopped taking lipitor and am going to see if things improve. If my cholestorol level goes back up again I suppose I'll be looking for alternative meds. Have also started taking glucosamine with chrondroitin and fish oil mornings and evenings. I am 178cms and 76 kgs so definetily not overweight. My parents both have high cholestorol problems and take statins to keep them in check with no side affects. Murphy's law! I would talk to your doctor and see if he or she can give you an alternative. We have to look after the cholestorol levels but at what costs. I believe there is a drug called Crestor which is equivalent to 5 mg dosage of statin and less likely to cause the aches.
Good luck! Neil





All times are GMT -7. The time now is 04:31 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!